# SDR UALA2012030701495

- Difficulty date: March 7, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,375 hours, 21,517 cycles
- Engine: Pwa PW2037
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING FLAPS THERE IS A LOUD NOISE AND VIBRATION FELT BETWEEN UP AND FLAPS 1.  SUSPECTED NOISE AND VIBRATION FROM LOW CENTER RESERVOIR HYD QTY AND LOW HEAD PRESSURE.  AFTER SERVICING CENTER RES NO NOISE OR VIBRATION NOTED.
